| Catalog Number |
723-00-36E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: device name# trident psl with purefix ha 50mm; cat#542-11-50e; lot# 89132501.Device name# delta v-40 ceramic head 36/0; cat#6570-0-136; lot# 90672603.Device name# exeter v40 stem 44mm no1l125; cat#0580-3-441; lot# g8321928.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
The patient had a primary right tha on (b)(6) 2022.The patient developed pji.The patient was revised on (b)(6) 2023.All components were exchanged.